Invariant Kohn-Rossi cohomology and obstruction to embedding of compact real (2<i>n</i>-1)-dimensional <i>CR</i> manifolds in <i>C<sup>N</sup></i>
-
- LUK Hing Sun
- Department of Mathematics The Chinese University of Hong Kong
-
- YAU Stephen S.-T.
- Department of Mathematics Statistics and Computer Sciences University of Illinois
Bibliographic Information
- Other Title
-
- Invariant Kohn-Rossi Cohomology and Obstruction to Embedding of Compact Real(2n-1)-dimensional CR Manifolds in CN
- Invariant Kohn Rossi Cohomology and Obs
Search this article
Journal
-
- Journal of the Mathematical Society of Japan
-
Journal of the Mathematical Society of Japan 48 (1), 61-68, 1996
The Mathematical Society of Japan
- Tweet
Keywords
Details 詳細情報について
-
- CRID
- 1390001205116443008
-
- NII Article ID
- 10002149364
-
- NII Book ID
- AA0070177X
-
- ISSN
- 18811167
- 18812333
- 00255645
-
- MRID
- 1361547
-
- NDL BIB ID
- 3940289
-
- Text Lang
- en
-
- Data Source
-
- JaLC
- NDL Search
- Crossref
- CiNii Articles